# SDR AALA201505209003

- Difficulty date: May 17, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 12,570 hours, 4,474 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 594  EN-ROUTE, GALLEY OVEN HAS ELEC ODOR.  WHEN THE FLIGHT ATTENDANT OPENED THE OVEN DOOR, AFTER COOKING MEALS, TO PUT IN THE ROLLS, SHE GOT A STRONG ELEC ODOR IN THE GALLEY.  THE SYS WAS DEACTIVATED & WAS DEFERRED VIA NEF PROCESS.    REPLACED FWD GALLEY OVEN IAW AMM 25-35-19, OPERATIONS TESTED NORMAL.  NEF 25-33A FWD GALLEY OVEN CN 1793N14 REMOVED.
